RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 4, Pages 647–666 (Mi de144)  

A linear parabolic problem in a cylinder, infinite with respect to time. Stabilization of solutions

S. Brook

Moscow Engineering Building Institute

Full text: PDF file (1230 kB)

Bibliographic databases:

UDC: 517.946
Received: 30.09.1965

Citation: S. Brook, “A linear parabolic problem in a cylinder, infinite with respect to time. Stabilization of solutions”, Differ. Uravn., 3:4 (1967), 647–666

Citation in format AMSBIB
\Bibitem{Bro67}
\by S.~Brook
\paper A linear parabolic problem in a cylinder, infinite with respect to time. Stabilization of solutions
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 4
\pages 647--666
\mathnet{http://mi.mathnet.ru/de144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211079}
\zmath{https://zbmath.org/?q=an:0175.11302}


Linking options:
  • http://mi.mathnet.ru/eng/de144
  • http://mi.mathnet.ru/eng/de/v3/i4/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019